# SDR SWI2025F01035

- Difficulty date: February 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON SS DOUBLER HAS MULTIPLE CRACKS RADIATING FROM AROUND THE FITTING FOR THE ENGINE DRIVEN PUMP PRESSURE LINE, UNDER PANEL 412BB, 412BT & 412CT. (MARKED)  (C-CHECK RO 07/18/2025)REMOVED AND REPLACED DOUBLER ON PYLON FIREWALL WEB WITH NEW P/N MM670-37001-989 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG MM670-37001 REV AH.  LEAK CHECKS GOOD, OPS TEST GOOD, OIL CONSUMPTION GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
